# SDR FDEA201108203392

- Difficulty date: August 20, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623616
- Condition: Corroded
- Location: Bs 740 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 740, STR 25R HAS CORROSION ON STRINGER CHANNEL & SPLICE.   FABRICATED FILLER AND SPLICE IAW SRM 53-10-3 FIG 1 AND INSTALLED IAW SRM 51-30-2.
